Zyprexa withdrawal symptoms

Common Questions and Answers about Zyprexa withdrawal symptoms

zyprexa

It very well is likely nothing to be concerned about, but it is always better to err on the side of caution when having these kinds of symptoms. Also, are you diabetic? Zyprexa can increase your blood sugar, and although you have only been on it briefly...if you ARE diabetic, it would be good to keep an eye on your glucose levels. If they are elevated, that could explain a lot of your symptoms. Dizziness, btw IS a common side effect of the Zyprexa...you had asked about that previously.
Yes when I was titrated off one antipsychotic to another by my psychiatrist I would sometimes experience a flu like reaction. Generally these type of minor withdrawal symptoms are not of concern. My psychiatrist would give me a titration schedule to follow and if they noted anything of concern would within their clinical discretion sometimes tell me to wait some time. Just make sure to update your psychiatrist when any problems occur and they can tell you what the appropriate next step is.
I thought my symptoms were from withdrawal but he said that I shouldn't experience withdrawal from Zyprexa, especially since the new drug, Seroquel, was in the same class. So I was told I had an inner ear problem for the last four months and have been suffering through these symptoms. I finally got fed up, and after seeing many other doctors who couldn't find anything wrong with my ears, I am convinced it is from the Zyprexa.
6 months of depressive symptoms. Psychotic symptoms required admission. Zyprexa for 1 year. Recently Epival added. Stopped Zyprexa. Relapsed with depressive symptoms. Your condition consisting of affective symptoms with psychotic elements recurred after stopping Zyprexa, an antipsychotic, indicating that you NEED Zyprexa and are required to taken it for another period of time, the length of which is to be determined by your psychiatrist.
This thread to harm zyprexa users. This discussion is not useful.
I guess it's their protocol to withold information because there are so many other people facing similar withdrawal symptoms. I am still desperatelly waiting it will go away, but I don't know how I speed up the healing process, if I am ever going to be healed. She suggested new medicine, like other atypical antipsychotics and she also offered me antidpressants which I refused. Because I would be stupid to trust them again.
BTW, doctors are generally clueless about psychotropic drug withdrawals so you might want to educate the doctor so he won't pull people off cold turkey ever again-that's the worst way to go!
so i need to get off this med before i get diabetic. well the only problem is i get horrible withdrawal symptoms like my brain is being sucked dry. any suggestions?
What would be different with this as opposed to the zyprexa? This will have aided in buffering the withdrawal symptoms(I took them concurrently just long enough), treating the mess that the medicine made(simultaneously), and will have been in my system not nearly as long, making it more feasable to withdraw completely. The avg dose of seroquel is 250mg. Currently, I take 1/16 of a 25mg tab every 3 days. the moment ive been waiting for for years.
Since I've only been on the medication for less than two weeks, can I expect to have the severe withdrawal symptoms that everyone has mentioned? I did not take my dose yesterday and have found that the anxiety related to this decision is quite profound. Today is the second day without the medication and I've had a few panic attacks which I'm covering with a very low dose of Xanax (.25). I've noticed that the past few nights I'm awake at 4 am, and this is with Ambien CR as a sleep aid.
How do I treat headaches from Zyprexa withdrawal? I was put on this medicine by my doctor to keep me from believing in telepathy. When I asked any of my doctors if telepathy existed they would not answer, stay quiet, or not suggest reasons it didn't exist. I am more mature now and figured out the truth about telepathy. It doesn't exist. I have been on Zyprexa for many years and do not need it anymore.
I've read enough accounts of other people who went through Zyprexa withdrawal that I know it's real. I also began taking Lamictal around the time I stopped the Zyprexa, but again my pdoc doesn't think it could be causing my illness. I'm certain it's Zyprexa WD. I need reassurance that this will end soon. How much longer? I am scared. Do you think permanent damage was done to me by the Zyprexa and that this will never go away? Thank you for your help.
My psychiatrist has tried me on ambien, lunesta, Ive' even used 2 lunesta and I DO NOT GET SLEEPY! I've done research on sleep disorders, zyprexa withdrawal, etc. and a lot of information states that zyprexa withdrawal can cause insomnia. However, is this the same as not feeling sleepy? Its been a month and I haven't been tired and whats even wierder is that i wasn't tired when i got back on the zyprexa after stopping it for 4 days. I am wondering if i am ever going to be sleepy tired again.
The symptoms may or not be related to withdrawal. I would consult his doctor and I probably wouldn't advise discontinuing the medication without first discussing it with them. From what I've read on the forums it seems that withdrawal can vary in duration depending on the individual, length of taper, etc. Keeping hydrated is probably very important. You should discuss this with a health provider. If your son gets worse you should consider getting medical advice.
I figured by now I was chemically addicted to Zyprexa by now, as Eli Lilly claims untrue, but many of you confirm otherwise. Eli Lilly states that Zyprexa has not been observed to produce noticeable effects upon withdrawal. Except that whatever symptoms the sufferer(patient) already has, will return quickly, appearing to be withdrawal symptoms. B.S. Figuring I was addicted, I decided to switch to the other drug, which my doctor told me would not likely work.
Ask your doctor about increasing your klonopin substantially for the next two weeks, which should stop most of the withdrawal symptoms, then cut that back down over a three week period.
After another 3 months like this the doctor switched me to zyprexa 10mg.This I found to be a great relief and was sleeping 7 hours a day on zyprexa alone.After about 6 months like this the zyprexa dosage was reduced to 5mg.This worked fine and I was still sleeping about 6-7 hours daily.This continued for a year but now I am able to sleep only 5 hours on 5mg of zyprexa.I may have to up the dosage to sleep well.
Then it will be I whom she is begging to get OTC weight loss pills (as though we need anything else in the mix) not the pdoc.Everything I've seen on Zyprexa withdrawal is scary and so I have a firm belief she should be taking the absolute minimum of this drug to address her hallucinations. I am worn out by all this. I have to take daughter to all the appointments because of course she can't drive owing to seizures.
Hi, I'm sorry you are having these symptoms. They are most likely (more than probable) from coming off the Zoloft. These are very expected symptoms from coming off this type of antidepressant (especially one you've take for a long time). You should taper off the Zoloft very, very slowly. The electrical shock or zaps are very common and expected as well. They are harmless but terribly annoying and a little scary.
Playing around with 4 drugs is a disaster waiting to happen and really no one could hazard a guess as to what was causing what. All we can go on is what this poster describes really and they were FX withdrawal symptoms. Agree of course that they may be part of almost any other issue as we don't have that much info to go on. I'm happy for you that you too have a great doc you can actually talk to, one who listens. Doesn't it make the world of difference?
my daughter quit taking her zyprexia 5 mg and zoloft 150 mg. What withdrawal symptoms will she have? She has been on zyprexia and zoloft for approximately 10 months.
I have gone off zyprexa x2 after taking it everyday. My does was only .5mg but it was strong enough for me to sleep for 10 1/2hrs so i only use it when i am quite sick. Anyways my symptoms from withdrawal were just insomnia for the 1st week or so and nothing that bothered me since i knew my body would adjust. I hope she has seen or spoken to her doctor and that that has helped her.
MedHelp Health Answers